# SDR USAA2009113093246

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 64,568 hours, 28,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Part number: 9EL40883301
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 71 - ATL - EMERGENCY EGRESS SYSTEM - MAINTENANCE FOUND SLIDE ARMED LIGHT LENS COVER MISSING AT R1 DOOR.  REPLACED LENS COVER.
